Large deviations principle for the invariant measures of the 2D stochastic Navier-Stokes equations on a torus

Zdzislaw Brzezniak, Sandra Cerrai

Research output: Contribution to journalArticlepeer-review


We prove here the validity of a large deviation principle for the family of invariant measures associated to a two dimensional Navier-Stokes equation on a torus, perturbed by a smooth additive noise.
Original languageEnglish
Pages (from-to)1891-1930
Number of pages40
JournalJournal of Functional Analysis
Issue number6
Early online date8 Jun 2017
Publication statusPublished - 15 Sep 2017

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Cite this